Singulair Singulair Side Effects, Adhd Medication, Asthma Problems, Anger Issues, Heart to Heart
IS THIS SITE AN ANSWER TO OUR PRAYERS? A little while ago less than two hours, after a very emotional, difficult battle with my daughter, we had yet another heart to heart to try to do better. At the end of our talk WE PRAYED for guidance to know how ... more »
IS THIS SITE AN ANSWER TO OUR PRAYERS?
A little while ago less than two hours, after a very emotional, difficult battle with my daughter, we had yet another heart to heart to try to do better. At the end of our talk WE PRAYED for guidance to know how to help the situation. So I'm here looking for a link to her behavior fron the ADHD medication and I see someone had posted about Singulair side effects. I was floored! I have never thought that Singulair was not a safe drug. No doctor has ever mentioned any negative side effects to me regarding it. The more I'm reading about it the more in shock I am. Have I and her doctors been doing this to my daughter? My 12 1/2 yo daughter has been on Singulair for probably 10 years. She was a 28 week preemie and had severe lung issues so it was a needed medication. Her behavior has worsened the older she has gotten. Because of mostly anger issues and problems in school about a year ago she was started on ADHD medications. We are currently trying to find "the right one" . I feel so awful. Could all her misery have been caused by this little pill that was suppose to help her? Why has her pulmonoligist continued to give it to her although she has not had any serious asthma problems in years? I think I will stop all medications and see what happens. My daughter has also been on amytriptylin for about six months also for severe migraines. What do you think? Should I stop all of them cold turkey or gradually decrease one at a time? I would GREATLY appreciate any advise.